berberis aquif. Q has increases my acneI am 22 years old female.
My question is, should i continue berberis aquif. Q even though I have seen an increase in acne? it has been almost 10 to 12 days I started taking it. I have taken many homeopathic remedies from the best homeopath which didnt work.
i started taking 10 drops of berberis aquif. Q in a glass of water 3 times a day and i saw an increase in acne lesion though i think the rest of the skin looks better, as in even apart from he many acne lessions :(
khansonam on 2011-08-07
1. The remedy is helping, but you have had too much or the mother tincture is too strong for you - you are aggravating on the medicine.
ACTION: Stop and allow the improvement to set in. Look at adjusting the potency or dosage to prevent this happening again.
2. The remedy is incorrect, and you are getting side effects. Side effects can become permanent if they go on too long. Typically they will fade once you stop the medicine.
ACTION: Stop and find a better medicine.
3. The remedy is acting superficially on some of the symptoms, but not curing the underlying cause of your problems. This is called suppression. Suppression when it goes on too long will make you much worse, often creating new diseases.
ACTION: Stop immediately and have the case retaken, including any new or aggravated symptoms
♡ brisbanehomoeopath 8 years ago
I'l stop right away.
Sort of done with hit and trial. Dont know the next workable medicine really..
khansonam 8 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.